Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On minimal and almost-minimal systems of notations


Authors: David Luckham and Hilary Putnam
Journal: Trans. Amer. Math. Soc. 119 (1965), 86-100
MSC: Primary 02.70
MathSciNet review: 0184852
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0184852-2
PII: S 0002-9947(1965)0184852-2
Article copyright: © Copyright 1965 American Mathematical Society